# SDR CALA2019120322104

- Difficulty date: November 24, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 97,512 hours, 22,783 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 69539195
- Condition: Cracked
- Location: Fwd Cargo Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-52-3-0001 FORWARD CARGO DOOR FWD AND AFT UPPER CORNER ANGLE S CRACKED REMOVED AND REPLACED THE FWD AND AFT UPPER CORNER ANGLES OF THE FWD CARGO DOOR; P/N: 69-53919U5, BATCH NO. 0003562701, PO NO. SA G1951849 AND 69-53919U6, BATCH NO. 0003573491, PO NO. SAG1920450 IAW BOEING DRAWING 143N6603 REV F.
